# SDR MASA97222

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179YV
- Make and model: Beech 1900D
- Aircraft serial: UE179
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 10151404715
- Condition: Out Of Adjust
- Location: Cabin Door
- Component: 1294000331
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMN/DEN - FLT 7557 - ON PRE-FLIGHT CHECK LIST, PILOT NOTICED CABIN DOOR CAMS WOULD NOT ALIGN PROPERLY.  MAINTENANCE ADJUSTED CAMS.  OPS CHECK GOOD AIRCRAFT RETURNED TO SERVICE.  (X)
